# SDR AALA971561

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1410 - AFTER TAKEOFF SEA WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DOOR RED LIGHT REMAINED ILLUMINATED AND NOSE LANDING GEAR DID NOT RETRACT.  FOLLOWED ABNORMAL CHECK LIST AND RECYCLED LANDING GEAR.  LANDING GEAR RETRACTED NORMALLY.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  SERVICED AND GREASED NLG STRUT.  ACCOMPLISHED INSPECTION OF NOSE LANDING GEAR AND ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
